# SDR FDEA202403130282

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 36,945 hours, 20,853 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 89070851
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PITCH TRIM 2 & YAW DAMPER 2 CLICKED OFF, FOLLOWED BY A ADC2 INOP MESSAGE.  ONCE SLATS RETRACTED, FO FLYING & CONTINUED TIL 17,000 FT. REVIEWED QRH FOR ADC  FAULT & NOTED WERE NO LONGER RVSM & FO  PLACED AP 1 ON. AFTER 2 MINS, AP1 CLICKED OFF AS THE PITCH TRIM1 & YAW DAMPER 1 CLICKED OFF.  RESET PITCH TRIM & YAW DAMPER & TURNED AP1 BACK ON. AFTER ABOUT 3 MINS, AP1 CLICKED OFF AGAIN.  STATUS PAGE SHOWED AP INOP, ATS-ALPHA FLOOR INOP, & ADC2 INOP, AS WELL AS A PITCH TRIM MANUAL CONTROL ONLY.  DECLARED AN EMERGENCY & DIVERTED TO OAK. INTERROGATED MX PANEL & FOUND LAST FLT LEG HAD 3 FAILS, (1A ADS, 1B FAC2 , 2 FAC1 FAILED, 3 ADS FAIL).  R & R ADC 2.  PERFORMED BITE TEST. NO DISCREPANCIES. ACCOMPLISHED AFS & AUTOLAND TEST.  ALL TEST PASSED. OPS CHECK GOOD.  A/C OK TO CONT SERVICE.
